# SDR 2DYA20150316001

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N253MY
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 94,631 hours, 16,757 cycles
- Engine: Ge CF680C2B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680
- Part serial: 690167
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 91,802 hours, 18,069 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 2000FT WITH FLAPS UP & CLIMB POWER SET, EXPERIENCED A VIOLENT SERIES OF EXPLOSIONS FROM RT NR 2 ENG.  REDUCED POWER TO IDLE & RETURNED.
